Mayo Clinic Women in Gastroenterology & Hepatology Showcase: If you cannot see it, you cannot be it!

Friday, September 16th, 2022 – LIVESTREAM

All times are in Central Standard Time

8:55 a.m.	Introduction and Opening Statements Ferga C. Gleeson, M.D. and Jean C. Fox, M.D.	
Gastroesophageal Disease Updates for 2022 Moderator: Dawn Francis, M.D.		
9:00 a.m.	Barrett's Dysplasia: Burn, Freeze or Monitor? Diana L. Snyder, M.D.	
9:15 a.m.	Eosinophilic Esophagitis: A Balance Between Dilatation and Medication Jennifer Horsley Silva, M.D.	
9:30 a.m.	Enhancing Support for Women in Cardiothoracic Surgery through Allyship and Targeted Initiatives - Our Experience Shanda Blackmon, M.D., M.P.H.	
9:45 a.m.	Live Q&A (15 min.)	
Small bowel Disease: A Primer Moderator: Stephanie L. Hansel, M.D., M.S.		
10:00 a.m.	Training, Reading, and Reporting for Small Bowel Video Capsule Endoscopy <i>Elizabeth Rajan, M.D.</i>	
10:15 a.m.	Capsule Endoscopy in Inflammatory Bowel Disease: Legit or Overkill! Shabana Pasha, M.D.	
10:30 a.m.	A Deep Dive: Utility of Double Balloon Enteroscopy in Obscure Gastrointestinal Bleeding Nayantara (Naina) Coelho-Prabhu, M.B.B.S.	
10:45 a.m.	Live Q&A (15 min.)	
Liver Disease Updates from Guidelines to Experiments Moderator: Nicole Loo, M.D.		
11:00 a.m.	A review of the AGA Clinical Practice Guideline on the Management of Coagulation Disorders in Patients with Cirrhosis <i>Alina M. Allen, M.D.</i>	
11:15 a.m.	Diagnosis and Management of Cytomegalovirus Infection after Liver Transplantation Blanca C. Lizaola-Mayo, M.D.	
11:30 a.m.	Circulating extracellular vesicles are a biomarker for NAFLD resolution and response to weight loss surgery <i>Harmeet Malhi, M.B.B.S.</i>	
11:45 a.m.	Live Q&A (15 min.)	

12:00-12:30 p.m.	Break - virtual vendors and sponsors	
Concurrent breakout sessions - please choose between Option 1 & Option 2		
12:30-1:00 p.m.	 OPTION 1: Live Virtual Chat Room Case Based Discussions How I approach a pancreas mass incidentally identified on cross sectional imaging: Michelle Anderson, M.D. Challenging IBD cases: When to Institute Biologics:	
	 M.D. 2. Redesigning the Landscape for Women and Leadership: Insights Gained from the Covid-19 Pandemic: Sharmila Sachithanandan, M.D. 3. Evolution from Fellow to Chair: What I Know Now But Didn't Before I Became Division Director: Anne Marie Lennon, M.B.B.Ch., Ph.D. 	
Building a Metabolic Medicine Practice – Bricks & Morter Moderator: Victoria Gomez, M.D.		
1:00 p.m.	Building an Endobariatric Program: Lessons Learned Dilhana Badurdeen, M.B.B.S.	
1:15 p.m.	Quantification of Gastric Sleeve Stenosis Using Endoscopic Parameters and Image Analysis Allison Schulman, M.D., M.P.H.	
1:30 p.m.	The Steps it Took to Become Director of Bariatric Endoscopy Violetta Popov, M.D., Ph.D.	
1:45 p.m.	Live Q&A (15 min.)	

Mayo Clinic GIH Fellowship Alumni: Where are they now? Moderator: Daisy Batista, M.D. (2014)		
2:00 p.m.	My Journey and Exploring Novel Biomarkers and Molecular-targeted Therapies for Liver Cancer Renumathy Dhanasekaran, M.D.	
2:15 p.m.	My Journey and Latest Insights on the Pathogenesis of Irritable Bowel Syndrome <i>Lin Chang, M.D.</i>	
2:30 p.m.	My Journey and Safety of anti-TNF Agents in Pregnancy Kara De Felice, M.D.	
2:45 p.m.	Live Q&A (15 min.)	
A Stretch in the Endoscopy Suite to a Stretch in Professional Development Moderator: Jean Fox, M.D.		
3:00 p.m.	Ergonomics of Endoscopy: Strategies to Help Mitigate Risks for Musculoskeletal Injuries Amandeep Shergill, M.D., M.S.	
3:15 p.m.	Utilizing Coaching to Develop Women Leaders Mindy McManus, M.Ed., PCC, SPC, POPM and Neha P. Raukar, M.D., M.S.	
3:30 p.m.	Reflecting on Strategies for Resiliency of Medical Staff While Medical Director of Diversity, Equity, and Inclusion at Mayo Clinic <i>Anjali Bhagra, M.D.</i>	
3:45 p.m.	Live Q&A (15 min.)	
4:00 p.m.	Closing Remarks Ferga C. Gleeson, M.D. and Jean C. Fox, M.D.	
4:15 p.m.	Adjourn	